Alert archive / California / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Jan 5, 2008, 1:53 AM PST for Los Angeles County, California. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 5, 2008, 1:53 AM PST (09:53 UTC)
- Expired
- Jan 5, 2008, 8:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 89 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS56 KLOX 050959
FFWLOX
CAC037-051600-
/O.NEW.KLOX.FF.W.0006.080105T0953Z-080105T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
153 AM PST SAT JAN 5 2008
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOS ANGELES COUNTY EXCEPT THE ANTELOPE VALLEY...
* UNTIL 800 AM PST
* AT 148 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE WIDESPREAD HEAVY RAIN ACROSS THE WARNING AREA. THE
CHP HAVE REPORTED FLOODING AND HEAVY RAINFALL OVER THE WARNED AREA.
* THIS WARNING IS NOT LIMITED TO THE BURN AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3330 11845 3345 11859 3350 11859 3347 11846
3369 11831 3376 11845 3385 11841 3404 11850
3405 11894 3424 11860 3482 11888 3439 11789
3441 11766 3396 11783 3394 11795 3373 11813
3369 11831 3347 11846 3334 11827 3329 11830
TIME...MOT...LOC 0953Z 180DEG 0KT 3413 11883
$$
HALLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 4, 9:55 PM PST, 3 hours 58 minutes earlier.
Area forecast discussion, Jan 4, 9:55 PM PST, 3 hours 58 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 PM PST FRI JAN 4 2008 .SHORT TERM (TONIGHT-MON)...IMPRESSIVE STORM SYSTEM CONTINUES TO AFFECT THE FORECAST AREA THIS EVENING. PLENTY OF RAIN HAS COVERED THE REGION WITH MODERATE TO HEAVY RAIN OVER A LARGE AREA. STRONG AND GUSTY S TO SW WINDS ASSOCIATED WITH THE STORM HAS AFFECTED MANY AREAS...WITH THE STRONGEST WINDS GENERALLY OVER THE FOOTHILLS AND MOUNTAINS. HIGH WIND WARNINGS AND WIND ADVISORIES REMAIN IN EFFECT OVERNIGHT. PLEASE SEE LAXNPWLOX FOR DETAILS ON THE STRONG WINDS. SEVERAL FLASH FLOOD WARNINGS HAVE BEEN ISSUED...AND A FLASH FLOOD WATCH WILL CONTINUE FOR SLO/SBA COUNTIES TIL ABOUT MIDNIGHT...AND THRU LATE TONIGHT INTO SAT MORNING FOR VTU/L.A. COUNTIES. PLEASE SEE LAXFFALOX FOR DETAILS ON THE FLASH FLOOD WATCHES IN EFFECT. TOTAL RAINFALL THUS FAR FOR SLO/SBA/VTU COUNTIES HAS BEEN ABOUT 1 TO 3 INCHES FOR THE COAST AND VALLEYS...AND GENERALLY 2 TO 5 INCHES IN THE MOUNTAINS WITH THE HEAVIEST RAIN AT SAN MARCOS PASS AT 8.74 INCHES. ANOTHER HI PRECIP AMOUNT TO NOTE IS AT NORTH FORK MATILIJA CREEK IN THE WESTERN VENTURA COUNTY FOOTHILLS WITH 7.60 INCHES. FOR L.A. COUNTY RAINFALL HAS BEEN GENERALLY ONE HALF TO ONE AND A HALF INCHES WITH AMOUNTS OVER 2 INCHES AROUND AND WEST OF TOPANGA CANYON....AND ONE HALF TO TWO AND A HALF INCHES IN THE MOUNTAINS. ADDITIONAL RAIN WILL AFFECT THE REGION OVERNIGHT BUT AS THE COLD FRONT MOVE ACROSS THE DISTRICT THE RAIN WILL TURN TO SCATTERED SHOWERS FROM NORTHWEST TO SOUTHEAST. BY DAYBREAK THE COLD FRONT SHOULD BE THRU L.A. COUNTY...WITH MOST OF THE HEAVY RAIN OVER FOR THIS EVENT. LONG WAVE UPPER TROF WILL LINGER ALONG AND OFF THE W COAST THRU SUN. MOIST ONSHORE FLOW AND THE CYCLONIC FLOW ALOFT WILL KEEP THE CHANCES OF SHOWERS IN THE FORECAST THRU SAT. ANOTHER WEATHER SYSTEM EMBEDDED IN THE BROAD WNW FLOW ALOFT WILL MOVE THRU THE FORECAST AREA SAT NIGHT INTO SUN WITH RAIN BECOMING LIKELY IN MANY AREAS. IT APPEARS THAT SIGNIFICANT PRECIPITATION WILL BE POSSIBLE WITH THIS SYSTEM MAINLY DURING THE DAY SUN. SNOW LEVELS SHOULD BE MUCH LOWER WITH THIS SYSTEM AS WELL...WITH ACCUMULATING SNOW POSSIBLE IN THE MOUNTAINS ABOVE 5000 FEET OR SO. EVENTUALLY A WINTER STORM WATCH MAY BE NEEDED FOR THIS EVENT FOR THE L.A./VTU MOUNTAINS. TEMPS OVER THE WEEKEND WILL CONTINUE TO BE SEVERAL DEGREES BELOW NORMAL IN ALL AREAS. THE BROAD UPPER TROF WILL FINALLY MOVE E OF SRN CA LATER SUN NIGHT AND MON WITH THE THREAT OF ANY SHOWERS ENDING BY MON MORNING OVER THE FORECAST AREA...EXCEPT PERHAPS LINGERING ON THE NORTH MOUNTAIN SLOPES. GENERALLY FAIR WEATHER CAN BE EXPECTED ON MON WITH HIGH TEMPS SLIGHTLY MILDER BUT STILL A FEW DEGREES BELOW NORMAL. ...FROM PREVIOUS DISCUSSION... .LONG TERM (TUE-FRI)...MODELS SEEM TO BE HAVING A DIFFICULT TIME WITH A COUPLE OF FAST MOVING SYSTEMS AROUND MID WEEK. GFS SHOWS A WEAK SYSTEM PUSHING THROUGH THE CENTRAL COAST TUESDAY NIGHT WITH A DYING FRONT INTO LA COUNTY WED MORNING. ECMWF IS SLOWER AND SLIGHTLY SLOWER AND STRONGER. THE TIMING AND STRENGTH ON THIS SYSTEM HAS VARIED QUITE A BIT RUN TO RUN SO CONFIDENCE IS LOW. WILL KEEP LOW POPS CONFINED TO THE CENTRAL COAST FOR NOW. THE CENTRAL COAST WILL BE BRUSHED AGAIN WITH AN EVEN WEAKER SYSTEM LATE THURSDAY AND FRIDAY. WILL LEAVE POPS OUT BUT KEEP SKIES PARTLY CLOUDY. AS FAR AS TEMPERATURES NEXT WEEK, THEY WILL REMAIN ON THE COOL SIDE THROUGH MONDAY WITH A FEW DEGREES OF WARMING SOUTH OF PT CONCEPTION WED-FRI. && .AVIATION...05/555Z... RAIN STRETCHES THROUGH THE ENTIRE AREA...AND SHOULD TAPER OFF GRADUALLY THROUGH THE NIGHT. SCT SHOWERS WILL PERSIST THROUGH THE DAY SAT. MVFR TO IFR CONDS WILL CONT THRU THE NIGHT...WITH STRONG S WINDS. AS THE FRONT PUSHES THROUGH OVERNIGHT...S WINDS WILL DECREASE AND TURN MORE SW BY MORNING. LOW CONFIDENCE IN CIGS AND TIMING OF RAINFALL ENDING. KLAX AND KBUR...S TO SE WINDS 10 TO 20 KTS WILL CONTINUE THROUGH THE PERIOD. IFR CONDITIONS WILL CONTINUE...WITH LIFR CONDS IN HEAVY SHOWERS. RAIN SHOULD LIGHTEN BY DAWN. && .MARINE...05/0550Z... A HIGH SURF ADVISORY...COASTAL FLOOD STATEMENT FOR ABOVE NORMAL SURF...AND GALE WARNINGS CONTINUE THROUGH SAT AM. A MARINE WEATHER STATEMENT IS ALSO IN EFFECT FOR HAZARDOUS CONDITIONS ASSOCIATED WITH THE STRONG STORM. (PLEASE SEE LAXCWFLOX, LAXCFWLOX, LAXMWSLOX.) && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). FLOOD WATCH (SEE LAXFFALOX). FLOOD ADVISORY (SEE LAXFLSLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...SIRARD/WOFFORD AVIATION/MARINE...MEIER WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 5, 12:03 AM PST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1203 AM PST SAT JAN 5 2008 CAZ034>041-044>047-051>054-059-087-088-060803- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 1203 AM PST SAT JAN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A MAJOR WINTER STORM WILL CONTINUE TO SWEEP ACROSS THE AREA THIS MORNING...AND WILL EXIT THE REGION BY THIS AFTERNOON. HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA THIS MORNING...MAINLY OVER VENTURA AND LOS ANGELES COUNTIES. FLASH FLOOD WARNINGS...FLOOD ADVISORIES AND FLASH FLOOD WATCHES REMAIN IN EFFECT THIS MORNING. BOTH RECENT BURN AREAS AND NON-BURN AREAS WILL CONTINUE TO EXPERIENCE SIGNIFICANT FLOODING PROBLEMS...INCLUDING FLOODED ROADWAYS AND MUD AND DEBRIS FLOWS. GUSTY WINDS WILL CONTINUE ACROSS THE AREA TODAY... ESPECIALLY OVER THE MOUNTAINS. ACROSS THE COASTAL WATERS...GALE FORCE WINDS WILL MAKE IT HAZARDOUS FOR MARINERS THROUGH THIS MORNING. VERY HIGH SURF ACROSS THE CENTRAL COAST WILL BE HAZARDOUS TO PEOPLE NEAR TO THE SURF ZONE. ADDITIONALLY A HIGH RIP CURRENT RISK WILL BE PRESENT AT ALL BEACHES. * FLASH FLOOD WARNING........SEE WGUS56 KLOX - FFWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE AREA ON SUNDAY BRINGING MORE PRECIPITATION TO THE AREA. WITH THIS SYSTEM...SNOW LEVELS WILL BE LOWER...GENERALLY AROUND 4500 FEET. THESE LOW SNOW LEVELS COULD CAUSE PROBLEMS FOR PEOPLE TRAVELING ACROSS THE MOUNTAINS. ACROSS THE COASTAL WATERS...A LARGE WESTERLY SWELL WILL CONTINUE TO PRODUCE LARGE SURF AND DANGEROUS RIP CURRENTS THROUGH MONDAY. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RAT
In the hours before
Local storm report, Jan 4, 8:56 PM PST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
856 PM PST FRI JAN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM NON-TSTM WND GST 1 WNW POINT ARGUELLO 34.58N 120.65W
01/04/2008 M55.00 MPH PZZ670 CA BUOY
0114 PM NON-TSTM WND GST 10 SSW CALIFORNIA VALLE 35.19N 120.08W
01/04/2008 M58.00 MPH SAN LUIS OBISPO CA PARK/FOREST SRVC
WIND GUST AT BRANCH MOUNTAIN.
0437 PM NON-TSTM WND GST 5 N SAN FERNANDO 34.36N 118.42W
01/04/2008 M64.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT CAMP NINE.
0653 PM NON-TSTM WND GST 9 SE ACTON 34.39N 118.08W
01/04/2008 M58.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT MILLCREEK.
0659 PM NON-TSTM WND GST 14 WSW LANCASTER 34.64N 118.41W
01/04/2008 M74.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST RECORDED AT GRASS MOUNTAIN.
0700 PM NON-TSTM WND GST 1 NNW POINT MUGU 34.11N 119.07W
01/04/2008 M75.00 MPH VENTURA CA MESONET
WIND GUST AT LAGUNA PEAK.
0736 PM NON-TSTM WND GST 1 NW SANTA CLARITA 34.42N 118.53W
01/04/2008 M55.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT SAUGUS.
0736 PM NON-TSTM WND GST 5 S PALMDALE 34.54N 118.10W
01/04/2008 M58.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT LAKE PALMDALE.
0753 PM NON-TSTM WND GST 8 NNE MOUNT WILSON 34.33N 118.03W
01/04/2008 M58.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT CHILAO.
0754 PM NON-TSTM WND GST 5 SE PEARBLOSSOM 34.45N 117.85W
01/04/2008 M55.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT VALYERMO.
0832 PM NON-TSTM WND GST 3 SSW ACTON 34.45N 118.20W
01/04/2008 M61.00 MPH LOS ANGELES CA PARK/FOREST SRVC
0834 PM HEAVY RAIN 9 N CAMBRIA 35.67N 121.05W
01/04/2008 M5.04 INCH SAN LUIS OBISPO CA MESONET
0834 PM HEAVY RAIN 18 WNW POINT ARGUELLO 34.65N 120.92W
01/04/2008 M4.51 INCH PZZ670 CA MESONET
0834 PM HEAVY RAIN 7 NNE SANTA BARBARA 34.52N 119.68W
01/04/2008 M4.05 INCH SANTA BARBARA CA MESONET
0834 PM HEAVY RAIN 6 N GOLETA 34.52N 119.82W
01/04/2008 M6.22 INCH SANTA BARBARA CA MESONET
0834 PM HEAVY RAIN 5 N REFUGIO STATE BEACH 34.53N 120.09W
01/04/2008 M5.28 INCH SANTA BARBARA CA MESONET
0834 PM HEAVY RAIN 5 ENE SANTA BARBARA 34.46N 119.65W
01/04/2008 M5.18 INCH SANTA BARBARA CA MESONET
0834 PM HEAVY RAIN 4 N CARPINTERIA 34.44N 119.50W
01/04/2008 M4.29 INCH SANTA BARBARA CA MESONET
0834 PM HEAVY RAIN 3 NE SANTA BARBARA 34.45N 119.69W
01/04/2008 M4.02 INCH SANTA BARBARA CA MESONET
0834 PM HEAVY RAIN 9 NNE CARPINTERIA 34.50N 119.44W
01/04/2008 M4.56 INCH VENTURA CA MESONET
0834 PM HEAVY RAIN 4 NNE OJAI 34.51N 119.23W
01/04/2008 M4.33 INCH VENTURA CA MESONET
0834 PM HEAVY RAIN 8 W OJAI 34.47N 119.39W
01/04/2008 M4.17 INCH VENTURA CA MESONET
&&
HALLLocal storm report, Jan 4, 9:06 PM PST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OXNARD CA
906 PM PST FRI JAN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HEAVY RAIN 11 NE CAMBRIA 35.65N 120.92W
01/04/2008 M4.51 INCH SAN LUIS OBISPO CA MESONET
&&
HALLLocal storm report, Jan 4, 11:10 PM PST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1110 PM PST FRI JAN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM FLASH FLOOD 5 S WOODLAND HILLS 34.10N 118.60W
01/04/2008 LOS ANGELES CA LAW ENFORCEMENT
VEHICLES STUCK FLOOD...POSSIBLY MUD AND DEBRIS FLOWS...ON
TOPANGA CANYON RD.
0628 PM FLASH FLOOD 6 S CASTAIC LAKE 34.57N 118.68W
01/04/2008 LOS ANGELES CA LAW ENFORCEMENT
MUD AND DEBRIS ACROSS ROADWAY AT INTERSTATE 5 AND TEMPLE
HIGHWAY
0800 PM NON-TSTM WND GST 1 NNW POINT MUGU 34.11N 119.07W
01/04/2008 M80.00 MPH VENTURA CA PARK/FOREST SRVC
WIND GUST AT LAGUNA PEAK.
0809 PM NON-TSTM WND DMG 1 WSW SANTA MARIA 34.93N 120.45W
01/04/2008 SANTA BARBARA CA LAW ENFORCEMENT
THREE POWER POLES DOWN AT BLACK RD AND STOWELL RD. FOURTH
POLES DAMAGED.
0834 PM NON-TSTM WND DMG 2 SSW PALMDALE 34.58N 118.10W
01/04/2008 LOS ANGELES CA LAW ENFORCEMENT
SEMI TRUCK BLOWN OVER BY STRONG WINDS.
0836 PM NON-TSTM WND GST 6 SSW CASTAIC LAKE 34.57N 118.74W
01/04/2008 M55.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT WHITAKER PEAK.
0836 PM NON-TSTM WND GST 5 S PALMDALE 34.54N 118.10W
01/04/2008 M67.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT LAKE PALMDALE.
0854 PM NON-TSTM WND GST 4 SE PEARBLOSSOM 34.45N 117.85W
01/04/2008 M70.00 MPH LOS ANGELES CA PARK/FOREST SRVC
WIND GUST AT VALYERMO.
0930 PM NON-TSTM WND GST 1 N PEARBLOSSOM 34.50N 117.89W
01/04/2008 U60.00 MPH LOS ANGELES CA TRAINED SPOTTER
SOUTH WIND GUST EXCEEDING 60 MPH. BLOWING DUST REPORTED.
0941 PM FLASH FLOOD 1 ENE VAL VERDE 34.45N 118.63W
01/04/2008 LOS ANGELES CA LAW ENFORCEMENT
VEHICLE STUCK IN FLOOD AT HASLEY CANYON RD AND DEL VALLE
RD.
1011 PM HEAVY RAIN 9 NNE CARPINTERIA 34.50N 119.44W
01/04/2008 M6.14 INCH VENTURA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 3 NE SANTA BARBARA 34.45N 119.69W
01/04/2008 M4.73 INCH SANTA BARBARA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 4 N CARPINTERIA 34.44N 119.50W
01/04/2008 M5.71 INCH SANTA BARBARA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 5 ENE SANTA BARBARA 34.46N 119.65W
01/04/2008 M6.95 INCH SANTA BARBARA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 5 N REFUGIO STATE BEACH 34.53N 120.09W
01/04/2008 M6.78 INCH SANTA BARBARA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 6 N GOLETA 34.52N 119.82W
01/04/2008 M8.23 INCH SANTA BARBARA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 4 NNE OJAI 34.51N 119.23W
01/04/2008 M6.42 INCH VENTURA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 8 W OJAI 34.47N 119.39W
01/04/2008 M6.49 INCH VENTURA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 8 ESE CASTAIC LAKE 34.60N 118.58W
01/04/2008 M4.36 INCH LOS ANGELES CA PARK/FOREST SRVC
TOTALS FOR CALENDAR DAY.
1011 PM FLASH FLOOD 5 NNW OJAI 34.51N 119.28W
01/04/2008 VENTURA CA LAW ENFORCEMENT
MUD AND DEBRIS ACROSS SR 33.
1011 PM HEAVY RAIN 7 NNE SANTA BARBARA 34.52N 119.68W
01/04/2008 M6.11 INCH SANTA BARBARA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 5 N SANTA BARBARA 34.50N 119.72W
01/04/2008 M4.80 INCH SANTA BARBARA CA MESONET
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 9 N CAMBRIA 35.67N 121.05W
01/04/2008 M6.96 INCH SAN LUIS OBISPO CA LAW ENFORCEMENT
TOTALS FOR CALENDAR DAY.
1011 PM HEAVY RAIN 11 NE CAMBRIA 35.65N 120.92W
01/04/2008 M5.21 INCH SAN LUIS OBISPO CA MESONET
TOTALS FOR CALENDAR DAY.
1043 PM NON-TSTM WND GST 5 ESE FILLMORE 34.37N 118.84W
01/04/2008 M56.00 MPH VENTURA CA PARK/FOREST SRVC
WIND GUST AT WILEY RIDGE.
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 4:40 PM PST | Flash Flood Warning | LOX | San Luis Obispo | 3 hr |
| Jan 4, 5:09 PM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Jan 4, 6:09 PM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 6 hr |
| Jan 4, 6:54 PM PST | Flash Flood Warning | LOX | Santa Barbara, Ventura | 3 hr |
| Jan 4, 7:58 PM PST | Flash Flood Warning | LOX | Los Angeles, Santa Barbara, Ventura | 6 hr |
| Jan 5, 2:20 PM PST | Snow and Blowing Snow Advisory | LOX | 13 hr |
Nearby
Flash Flood Warnings in California, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.